Further remarks on Markus-Yamabe instability for time-varying delay differential equations

Type de document :
Communication dans un congrès
IFAC workshop on time-delay systems, 2015, Ann Arbor, United States. 48 (12), pp.33 - 38, 2015, 〈10.1016/j.ifacol.2015.09.349〉
Liste complète des métadonnées

https://hal-centralesupelec.archives-ouvertes.fr/hal-01632829
Contributeur : Antoine Chaillet <>
Soumis le : vendredi 10 novembre 2017 - 16:04:33
Dernière modification le : jeudi 11 janvier 2018 - 06:22:34

Identifiants

Citation

I. Haidar, P. Mason, S.I. Niculescu, M. Sigalotti, Antoine Chaillet. Further remarks on Markus-Yamabe instability for time-varying delay differential equations. IFAC workshop on time-delay systems, 2015, Ann Arbor, United States. 48 (12), pp.33 - 38, 2015, 〈10.1016/j.ifacol.2015.09.349〉. 〈hal-01632829〉

Partager

Métriques

Consultations de la notice

34